Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remenol

Posted by Rambo on July 4, 1999, at 19:36:55

In reply to Remenol, posted by Allan on July 4, 1999, at 18:27:37

> My 86 year old mother was recently placed on
> Remenol for depression, she suffered a severe reaction, with loss of speech, and imobility.
> I need some info about this drug.
> Allan

If you are referring to Remeron, what happened may not be too surprising. This med is wired backwards when it comes to sedation; (the smaller the dose, the greater the sedation!). Docs usually give older folks tinier doses (understandably). In this case that strategy can backfire.
(I hope you are not referreing to Demerol however!)

You night try checking out Dr. Bob's tips page where you can do a search for info on the stuff.
I assume your mom is off this stuff and hopethat she clears up soon as the stuff gets out of her system.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rambo thread:8273